# SDR 20001215SH029

- Difficulty date: November 7, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Aircraft time: 4,245 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Friction Ring
- Part number: 900C3010002105
- Part serial: 0056940024
- Condition: Rough
- Location: Collective
- Part time: 129 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLECTIVE FRICTION UNIT ROUGH AND RATCHETY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
